# SDR ASAA2022012437260

- Difficulty date: January 24, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 56,205 hours, 16,415 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Starter
- Part number: 350594510
- Part serial: GRTF0089
- Condition: Sheared
- Location: #1 Engine
- Part time: 44,764 hours, 13,117 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG FAILED TO MOTOR WITH ENG START SWITCH IN GROUND. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 80-07 TASK 802 FOUND STARTER SHAFT SHEARED REMOVED & REPLACED STARTER FEF B737-800 AMM 80-11-01 OPS CK GOOD.
